<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-2243</article-id>
      <title-group>
        <article-title>Rheological study of hot Bingham fluid inside an oval canal with Laminar peristaltic flow</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Lafta</surname>
            <given-names>Hana I.</given-names>
          </name>
          <aff>Department of Mathematics, Diyala Education Directorate, Diyala, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Jaafar</surname>
            <given-names>Zainab A.</given-names>
          </name>
          <aff>Department of Mathematics, College of Education -Tuzkhurmatu, Tikrit University, Tikrit, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Ibraheem</surname>
            <given-names>Rana G.</given-names>
          </name>
          <aff>Scientific Research Commission, Baghdad, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Khalil</surname>
            <given-names>Shuker</given-names>
          </name>
          <aff>Department of Mathematics, College of Science, University of Basrah, Basrah, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>1</issue>
      <fpage>95</fpage>
      <lpage>104</lpage>
      <pub-date date-type="pub">
        <day>14</day>
        <month>01</month>
        <year>2026</year>
      </pub-date>
      <abstract>
        <p>This research article is reported the rheology of peristaltic flow of hot Bingham fluid inside an elliptical channel with sinusoidal moving walls. Convert the dimensional mathematical problem to a dimensionless form when replacing the parameters and using the long wavelength approximation. The governing equations were solved analytically to obtain files of velocity, and pressure gradient in addition to solutions for the flowing pressure height. The polynomial used is of the fourth order containing six constants that provide a solution to the velocity and flow function equations by laminar peristaltic transport for a non- Newtonian Bingham fluid. Using the Cartesian coordinate system by employing the ellipse equation in the channel boundary conditions. Showing the behavior of symmetrical axial flow through graphical results in the Mathematica mathematical program. Velocity files have parabolic shapes.</p>
      </abstract>
      <kwd-group>
        <kwd>Elliptical duct</kwd>
        <kwd>Bingham plastic fluid</kwd>
        <kwd>Cartesian coordinate</kwd>
        <kwd>Eccentricity of ellipse</kwd>
        <kwd>Hydraulic diameter</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
